# SDR CA950929002

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2CM353C1H
- Condition: Bearing Failed
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) GENERATOR FAIL LIGHT ILLUMINATED. SHUT ENG DOWN.
